MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ESSENZ CONSOLE PLUS; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ESSENZ CONSOLE PLUS; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CONSOLE PLUS
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11 livanova deutschland manufactures the essenz arterial clamp, the event occurred in united states.Livanova field service engineer confirmed the issue, and to fix it, the arterial clamp has been replaced.
 
Event or Problem Description
Livanova deutschland received a report that the essenz arterial clamp was not working properly.Reportedly, the plastic fixture that engages when opening or closing the clamp was not moving.There is no patient involvement.
 
Additional Manufacturer Narrative
A review of device service history confirmed that the reported event represented the first occurrence associated with the specific unit.No adverse trend associated to this failure mode occurred.Based on the investigation findings of similar incidents, a hardware failure affecting the white plastic fixture of the clamp is identified as a possible contributing factor and cannot be excluded as a primary element related to the reported behavior.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
ESSENZ CONSOLE PLUS
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23826751
Report Number9611109-2025-90602
Device Sequence Number5080239
Product Code DTQ
UDI-Device Identifier04033817903062
UDI-Public(01)04033817903062(11)241121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCONSOLE PLUS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/24/2026
Date Device Manufactured11/21/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown